# SDR UIEA2016060200370

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Part serial: 112321
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R M736 BATTERY ASSEMBLY IAW AMM 33-51-07-422-012 STEPS 5A - 5D.  ADJUSTED TARGET ON 5198 IAW 53-71.
